| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard administration set was separated the following information was received by the initial reporter with the following: it was reported by the customer that the supply came apart at 3 places during an egd colonoscopy procedure.
Additional Manufacturer Narrative
Six unopened samples were returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The connections of each component were tested and did not separate.The customer complaint was unable to be replicated and without the event sample the root cause is unknown.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.